# SDR SWAA2021031549449

- Difficulty date: February 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER FWD SPAR PACK BAY SUSPECT CRACK LWR ANGLE. ( STA 663; LBL 44; WL 174 ) REMOVED AND REPLACED LH VAPOR BARRIER FWD SPAR PACK BAY STA 663 LBL 44; WL 174.
